Thanks pcpc, I do not think there is any doctor here that can give me the IV. I had to travel over 500 miles to see an LLMD last time. I read there is one closer but she is homeopathic.
When I was first diagnosed I had insomnia, urinary irritation, shin pain, muscle twitching, headache, hot flashes, depression, confusion and no motivation for anything. Within weeks of taking levaquin I was setting goals again but I could only use levaquin 5 weeks. I stayed level on the herbs. I continued to do things. I had no shin pain, urinary problems, hot flashes, headache. I was just touchy, more irritable than usual. I also continue to have marble like nodules that hurt under my skin, lumps along my shin bone, swelling around my ankles and other skin indications of bart that never went away. But my skin discoloring - pea size brown spots and hypopigmentation - improved a lot. It seemed like the treatment was very slowly working and I thought I just needed to up the dose. As the HH was very expensive I couldn't afford to increase the dose until the HH-2 came out. That was when the symptoms came back and I decided I was herxing so cut back. For two months the symptoms lingered without resolution. So I am afraid that HH cannot cure bartonella like Zhang and Schaller say it can. I think it can just arrest it for a while and then it loses it's effectiveness.
I ran out of HH twice and while waiting for the order to come I took large amounts of Cumanda, which Schaller and Cowden say cures bartonella. The last time is when my symptoms started back up again.
If it was/is herxing it seems there would be some resolution and improvement. I will probably up the dose to the highest level recommended and see what happens before I give up on it. When I am sure it is not working I need to see someone else, start over.
Recently I read about
the bio films with bartonella and started protocol for that which is why I am now up to 36 pills a day. I am not as sick as many people but I am not well or even getting there. It is like holding on to a life preserver still out at sea.
CajunGrl, if you are still following this, I would not take the levaquin as it seems to worsen muscle pain and injury. Maybe try the human formula of equine leg magic I am taking. I can sleep much better, not so much aching at night, knock on wood.
Post Edited (nefferdun) : 10/16/2009 8:01:28 AM (GMT-6)